It helped me a lot. My mother was also on it for a long period of time. Be very cautious though. If you start to experience uncontrollable muscle movement I'd highly recommend getting off the Abilify. My mom has developed permanent, uncontrollable muscle movement in her legs which the doctor stated was caused by the Abilify.
I myself was on it for a year without any problems. After about that first year I noticed that my legs would subconsciously shake and move often. Knowing my mother developed permanent leg movement from the abilify I immediately got off the medication with my doctors permission and the muscle movements stopped after a month or 2 after stopping the ability.
It may have been something that my family was predisposed to but I would still recommend keeping an eye on this, as it can become permanent as stated by the manufacture.
I hope this doesn't scare you though! Give it a try. Only in rare cases is permanent muscle movement an issue. If I could still be on it, I would be.
My pharmacist told me that taking wellbutren and paxil together can cause seizures. He was rather alarmed I was taking both. It took me about 4 months to ween off paxil and it was the hardest thing I ever did. I went from 40 mg to 20 mg to 10 mg to 5 mg. The brain shocks and sleeplessness after completely weening off the paxil were horrendous as well as the light headedness but they are finally subsiding after 2 weeks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 4 answers
Posted 7 May 2010 • 2 answers
Posted 15 Aug 2011 • 4 answers
Posted 8 Nov 2013 • 1 answer
Posted 14 Jul 2017 • 1 answer